MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient called in to report service error code with wrench appearing on monitor screen.Patient rebooted the entire wcd system but the issue was not resolved.The unresolvable service required event code indicates a wcd system issue that if it were to recur could result in the wcd failing to provide needed therapy.
 
Additional Manufacturer Narrative
Device evaluation of the alleged malfunction required retrieval of the device from the patient; return to the contract manufacturer for decontamination, inspection and initial testing; followed by shipment to the manufacturer of record for failure investigation and root cause analysis.Returned therapy cable inspection identified multiple cuts on the plug-in cord, alert button separation, and therapy pad delamination.The service error code indicates the power on self-test (post) detected a disconnection in one or more of the therapy cable squib wires used to deploy the gel.Cable damage/breakage due to field stress and usage is anticipated as an occasional occurrence and was appropriately detected by the system's power on self-test.Will continue to trend for future occurrences.

Brand Name
ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
2069701994
MDR Report Key19750557
Report Number3015185344-2024-00130
Device Sequence Number15086207
Product Code MVK
UDI-Device Identifier00840241600047
UDI-Public(01)00840241600047(11)230306
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number80014-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight213 KG